# SDR DL757030190

- Difficulty date: February 21, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 45,885 hours, 22,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143N85121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTER CAP OF THE LOWER SILL BEAM OF THE C1 DOOR OPENING WAS FOUND WITH SEVERAL AREAS OF CORROSION.  TO REMOVE THE OUTER STRUCTURE, THE OUTER STRUCTURE AND WEB OF THE FS 620 FRAME WERE CUT AND THE LOWER SECTIONS REMOVED.  A NEW SILL STRUCTURE WAS THEN INSTALLED AND THE LOWER SECTIONS OF FRAME CHORD AND WEB SPLICED BACK IN PLACE WITH ALUMINUM REPAIR DOUBLERS PER ER/A 384501-14, REV A.
